CSpace
3-Restricted arc connectivity of digraphs
Lin, Shangwei1,2; Jin, Ya'nan1; Li, Chunfang1
2017-10-01
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume340Issue:10Pages:2341-2348
AbstractThe k-restricted arc connectivity of digraphs is a common generalization of the arc connectivity and the restricted arc connectivity. An arc subset S of a strong digraph D is a k-restricted arc cut if D - S has a strong component D' with order at least k such that D - V(D') contains a connected subdigraph with order at least k. The k-restricted arc connectivity lambda(k)(D) of a digraph D is the minimum cardinality over all k-restricted arc cuts of D. Let D be a strong digraph with order n >= 6 and minimum degree delta(D). In this paper, we first show that lambda(3)(D) exists if delta(D) >= 3 and, furthermore, lambda(3) (D) <= xi(3)(D) if delta(D) >= 4, where xi(3)(D) is the minimum 3-degree of D. Next, we prove that lambda(3)(D) = xi(3)(D) if delta(D) >= n+3/2 Finally, we give examples showing that these results are best possible in some sense. (C) 2017 Elsevier B.V. All rights reserved.
KeywordNetwork Digraph Connectivity Minimum degree
DOI10.1016/j.disc.2017.05.004
Language英语
Funding ProjectNational Natural Science Foundation of China[61202017] ; Postdoctoral Science Foundation of China[2012M510579]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000407182200002
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26309
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLin, Shangwei
Affiliation1.Shanxi Univ, Sch Math Sci, Taiyuan 030006, Shanxi, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Lin, Shangwei,Jin, Ya'nan,Li, Chunfang. 3-Restricted arc connectivity of digraphs[J]. DISCRETE MATHEMATICS,2017,340(10):2341-2348.
APA Lin, Shangwei,Jin, Ya'nan,&Li, Chunfang.(2017).3-Restricted arc connectivity of digraphs.DISCRETE MATHEMATICS,340(10),2341-2348.
MLA Lin, Shangwei,et al."3-Restricted arc connectivity of digraphs".DISCRETE MATHEMATICS 340.10(2017):2341-2348.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lin, Shangwei]'s Articles
[Jin, Ya'nan]'s Articles
[Li, Chunfang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin, Shangwei]'s Articles
[Jin, Ya'nan]'s Articles
[Li, Chunfang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin, Shangwei]'s Articles
[Jin, Ya'nan]'s Articles
[Li, Chunfang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.